Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Branching and generalized-recursive inset entropies


Author: Bruce R. Ebanks
Journal: Proc. Amer. Math. Soc. 79 (1980), 260-267
MSC: Primary 94A17; Secondary 39B40, 39B70
MathSciNet review: 565351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the framework of the mixed theory of information, the general form of branching entropies is determined. This result then leads to a characterization of regular, generalized-recursive entropies of randomized systems of events.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 94A17, 39B40, 39B70

Retrieve articles in all journals with MSC: 94A17, 39B40, 39B70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0565351-6
PII: S 0002-9939(1980)0565351-6
Keywords: Inset entropy, branching, randomized system of events, mixed theory of information, generalized recursivity
Article copyright: © Copyright 1980 American Mathematical Society